# SDR COMA0860283

- Difficulty date: June 10, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N960CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7117
- Aircraft time: 30,545 hours, 26,805 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 640
- Part time: 30,545 hours, 26,805 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE FRAME CRACKED AT FS 640 BETWEEN STRINGERS 9 & 10.  PERFORMED MODIFICATION K601R36009-3 AS PER PART C OF SB 601R-53-061E.  (S)
